IEEE - Institute of Electrical and Electronics Engineers, Inc. - Probabilities in varieties of MV-algebras

Proceedings of North American Fuzzy Information Processing

Author(s): Di Nola, A. ; Georgescu, G. ; Lettieri, A.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1996
Conference Location: Berkeley, CA, USA, USA
Conference Date: 19 June 1996
Page(s): 180 - 181
ISBN (Paper): 0-7803-3225-3
DOI: 10.1109/NAFIPS.1996.534726
Regular:

The MV (many-valued) algebras were introduced by Chang (1958) as algebraic models of the infinite-valued Lukasiewicz logic. MV-algebras constitute a variety. For every n/spl les/2, the class... View More

Advertisement